- 03-04-2009, 11:00 AM
I just finished a ANIMAL-STAK last sunday and I have been worried about post cycle side effect such as gyno. I have had what I consider "puffy" nipples for a while now I think it could be gyno. (Took T-BOMB2 years ago. Possible contributer?) The puffiness is slight and could be due to simply body fat and it goes away when my nipples are "perked up".
I bought AROM-X today and I am curious if this is necessary after animal stak? and will it help decrease the puffy nipples?
How do I take AROM-X? A single pill everyday? Do I stack it with something?
A pic is attached. Left nipple looks a little puffy... Normal or GYNO?
- 03-04-2009, 11:06 AM
03-04-2009, 11:24 AM
03-04-2009, 11:31 AM
Ok, Im feeling some relief now. But, with my fear of having gyno my left pec. Would taking AROM-X by itself make a difference? What will happen if I take this alone?
03-04-2009, 11:55 AM
Doesn't look puffy to me! Your fine!! A little puffiness is hard to avoid when gaining. I guess some gain chest fat more than others but as your bf increase so will the fat in your chest area. I get some serious ugly puffyness when relaxing my pecs and pressing sholders forward. I don't know why I do it but it turnes into a fixation. The same thing every bulk
03-04-2009, 12:10 PM
03-15-2009, 07:26 PM
03-15-2009, 07:30 PM
03-16-2009, 02:48 PM
I thought the same things after i used DTH, go do some cardio and it will go away. that worked for me. oh, and push-ups whenever you get the chance.
03-19-2009, 06:14 PM
Similar Forum Threads
- By Smokey69 in forum AnabolicsReplies: 6Last Post: 10-04-2006, 03:01 PM
- By lazar in forum Cycle InfoReplies: 10Last Post: 03-01-2006, 06:58 PM
- By LuckyLuciano213 in forum Weight LossReplies: 1Last Post: 02-08-2006, 07:50 PM
- By Grifter in forum AnabolicsReplies: 19Last Post: 01-17-2005, 01:46 PM
- By locknid in forum AnabolicsReplies: 9Last Post: 04-18-2003, 01:01 AM